# SDR CALA2021082001387

- Difficulty date: August 20, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 60,326 hours, 26,212 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Frms 51-52
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A3NB-53-3-6185 MAIN CABIN SEAT TRACK Y765 HAS GOUGES BETWEEN FR5 1 AND FR52.   REMOVED GOUGE AND FOUND WITHIN ALLOWABLE DAMAGE IAW SRM 53-41-15 -283-002 FIGURE 001 CHECK LIMITS L=2.020" W=0.800" D=0.006" TRT2 925 TRT14717. SRM 451-73-00 RESTORED SURFACE PROTECTION IAW SRM 51-21-11. FORM 44-0008 ATTACHED.
